Alert archive / Ohio / River Flood Warnings in 2009

River Flood Warning 1, NWS Cleveland, OH

February 8, 2009Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Feb 8, 2009, 8:57 PM EST for Marion County, Ohio. It took effect at Feb 9, 2009, 4:37 AM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2009, 8:57 PM EST (01:57 UTC)
In effect from
Feb 9, 2009, 4:37 AM EST
Expired
Feb 10, 2009, 3:57 AM EST
In force
23 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1).

Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 090157
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
857 PM EST SUN FEB 08 2009

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE SCIOTO RIVER NEAR LARUE IN NORTH CENTRAL OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-090957-
/O.NEW.KCLE.FL.W.0001.090209T1000Z-090210T0600Z/
/LARO1.1.ER.090209T1000Z.090209T1800Z.090210T0000Z.NO/
857 PM EST SUN FEB 08 2009

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER NEAR LARUE
* FROM LATE TONIGHT TO LATE MONDAY NIGHT.
* AT 8 PM SUNDAY THE STAGE WAS 10.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY 
  MONDAY MORNING AND CREST NEAR 11.1 FEET EARLY MONDAY AFTERNOON.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$
5 follow-up statements
000 
WGUS81 KCLE 090939
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
439 AM EST MON FEB 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-091739-
/O.EXT.KCLE.FL.W.0001.090209T0937Z-090210T1211Z/
/LARO1.1.ER.090209T0406Z.090209T1800Z.090210T0611Z.NO/
439 AM EST MON FEB 09 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* THROUGH TUESDAY MORNING.
* AT 4 AM MONDAY THE STAGE WAS 11.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.6 FEET
  THIS AFTERNOON. 
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$
000 
WGUS81 KCLE 091746
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1246 PM EST MON FEB 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-100146-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-090211T0000Z/
/LARO1.1.ER.090209T0406Z.090210T0000Z.090210T1800Z.NO/
1246 PM EST MON FEB 09 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL TUESDAY EVENING.
* AT 12 PM MONDAY THE STAGE WAS 11.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 11.8 FEET THIS EVENING. 
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$
000 
WGUS81 KCLE 092124
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
424 PM EST MON FEB 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-100523-
/O.CON.KCLE.FL.W.0001.000000T0000Z-090211T0000Z/
/LARO1.1.ER.090209T0406Z.090210T0000Z.090210T1800Z.NO/
424 PM EST MON FEB 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL TUESDAY EVENING.
* AT 3 PM MONDAY THE STAGE WAS 11.6 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 11.8 FEET THIS EVENING AND
  BEGIN A SLOW FALL TUESDAY MORNING. 
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$
000 
WGUS81 KCLE 100251
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
951 PM EST MON FEB 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OHIO...

  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-101051-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-090210T1912Z/
/LARO1.1.ER.090209T0406Z.090209T1900Z.090210T1312Z.NO/
951 PM EST MON FEB 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL TUESDAY AFTERNOON.
* AT 9 PM MONDAY THE STAGE WAS 11.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.3 FEET
  AROUND MIDNIGHT TONIGHT. 
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$
000 
WGUS81 KCLE 100857
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
357 AM EST TUE FEB 10 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-101657-
/O.CON.KCLE.FL.W.0002.000000T0000Z-090211T0000Z/
/ELRO1.1.ER.000000T0000Z.090210T0030Z.090210T1800Z.NO/
357 AM EST TUE FEB 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL THIS EVENING.
* AT 3 AM TUESDAY THE STAGE WAS 10.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE THIS AFTERNOON.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC101-100927-
/O.CAN.KCLE.FL.W.0001.000000T0000Z-090210T1912Z/
/LARO1.1.ER.090209T0406Z.090209T1900Z.090210T0428Z.NO/
357 AM EST TUE FEB 10 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT 3 AM TUESDAY THE STAGE WAS 10.8 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER level WILL CONTINUE TO FALL today.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 8, 8:30 PM EST, 27 minutes earlier.

Area forecast discussion, Feb 8, 8:30 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
830 PM EST SUN FEB 8 2009

.SYNOPSIS...
HIGH PRESSURE WILL BE CENTERED OVER THE AREA TONIGHT. A WARM
FRONT WILL MOVE ACROSS THE AREA TUESDAY MORNING. A STRONG LOW
PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHERN PLAINS TUESDAY AND
MOVE INTO MICHIGAN WEDNESDAY AND THEN INTO QUEBEC THURSDAY. THIS
SYSTEM WILL BRING IN MILD BUT WINDY WEATHER FOR THE MID WEEK
PERIOD.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
JUST A NARROW BAND OF SC REMAINING IN NORTHERN HANCOCK AND WESTERN
SENECA COUNTIES WITH A FEW OTHER SMALL PATCHES AROUND CLE.   THIS
SHOUD CONTINUE TO DISSIPATE. WITH CURRENT HAZINESS AND TEMP/DEWPOINT
SPREAD MINIMAL HAVE ADDED PATCHY FOG TO REST OF WEST EXCEPT ALONG
LAKESHORE.  WILL STAY WITH CURRENT FORECAST LOWS BUT DO THINK SOME
SPOTS HAVE THE POTENTIAL TO COME UP A DEG OR TWO SHORT OF EXPECTED
LOWS IN THE SW HALF OF AREA.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
CIRRUS RETURNS OVERHEAD MONDAY ALONG WITH SOUTHWEST FLOW ON
BACKSIDE OF THE HIGH. TEMPS WILL REBOUND NICELY AND WILL GO WITH A
BLEND OF GUID TEMPS.

STILL LOOKS LIKE SHOWERS AHEAD OF WARM FRONT WILL MAKE THEIR WAY
ACROSS MONDAY NIGHT. QPF AMOUNTS LOOK TO BE A HALF INCH OR LESS
WITH THIS RAIN EVENT SO AREA SHOULD BE MOSTLY OK. MILD FOR LOWS
AND BREEZE STAYS UP.

MOST OF THE SHOWERS SHOULD EXIT TO THE EAST EARLY TUESDAY MORNING
SO HAVE LIKELY POPS FAR EAST TUESDAY. OTHERWISE NOT A HALF BAD DAY
WITH LULL IN PRECIP AND MILD TEMPERATURES REMAINDER OF THE DAY.
RAISED TEMPS SEVERAL DEGREES FROM PREVIOUS FORECAST INTO UPPER
50S. NAM AND ECMWF WARM H8 TEMPS TO NEAR +10C...GFS IS COOLER.

MILD AGAIN TUESDAY NIGHT AND CLOUDS THICKEN. AT THIS POINT LOW
PRESSURE WILL BE MOVING OUT OF THE PLAINS TO THE MIDWEST. TRACK IS
A LITTLE FURTHER WEST THAN PREVIOUS RUNS. IMPLICATION WILL BE QPF
AMOUNTS AND CHANCES FOR THUNDER WEDNESDAY. DID ADD CHANCE FOR
THUNDER WITH SPC DAY 4 OULOOK AND SREF HINTING AT SOME GENERAL
THUNDER WITH THE 5 AND 10 PERCENT CONTOURS GETTING CLOSE. QPF
AMOUNT WILL HAVE TO BE WATCHED AS TOO MUCH WILL CAUSE FLOODING
PROBLEMS AND PERIODIC ICE JAM FLOODING PROBLEMS.

WINDS A CONCERN WEDNESDAY AND WEDNESDAY EVENING...AND TO SOME
DEGREE THURSDAY. POTENTIAL IS THERE FORE GUSTS OF 45KTS...AND WILL
LIKELY NEED AN ADVISORY FOR THIS TIME PERIOD. RIGHT NOW WINDS AND
FLOODING POTENTIAL HIGHLIGHTED IN HAZARDOUS WEATHER OUTLOOK.

SYSTEM PULLS AWAY BY THURSDAY. HAVE SOME CHANCE POPS GOING INTO
THURSDAY AND TRY TO AT LEAST PARTIALLY CLEAR SOUTHWEST COUNTIES
WITH SOUTHWEST FLOW. ALSO RAISED TEMPS FOR THURSDAY FOR SAME
REASON. COOLEST TEMPS NORTHEAST...BUT OTHERWISE PLACES COULD GET
INTO LOWER 40S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
COULD BE A THREAT OF SOME LINGERING SNOW SHOWERS THURSDAY NIGHT AS
LOW PRESSURE PULLS OUT TO THE NORTHEAST BUT 8H TEMPERATURES ARE ONLY
AROUND -8C AND WARMING OVERNIGHT. HIGH PRESSURE SLIDING ACROSS
FRIDAY AND SHOULD BRING FAIR WEATHER INTO FRIDAY NIGHT. LOW PRESSURE
MOVING THROUGH THE TENNESSEE VALLEY FRIDAY NIGHT AND EARLY SATURDAY.
DIFFERENCE BETWEEN GFS AND ECMWF ON HOW FAR NORTH AND TIMING OF THIS
SYSTEM. WENT CLOSER TO MANUAL PROGS WHICH WERE MORE IN LINE WITH
ECMWF. CARRIED CHANCE OF RAIN OR SNOW MAINLY OVER SOUTHERN AREAS.
HIGH PRESSURE THEN STARTS TO BUILD IN SATURDAY NIGHT AND SUNDAY.
NORTHWEST FLOW AND FAIRLY COLD 8H TEMPERATURES HAVE A CHANCE OF SNOW
SHOWERS NORTHEAST. INITIALLY TEMPERATURES WILL AVERAGE ABOVE NORMAL
ON FRIDAY BUT THEN WILL FALL BACK CLOSER TO NORMAL FOR SATURDAY AND
SUNDAY.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
BAND OF MVFR STRATOCUMULUS SHRINKING AS SUBSIDENCE INCREASES AS
SURFACE HIGH PRESSURE SLIDES OVERHEAD. NONETHELESS...MUST ALLOW
FOR THE CHANCE WITH NIGHTTIME COOLING AND INCREASING INVERSION
THAT SOME MVFR STRATOCUMULUS WILL LINGER MAINLY BETWEEN KFDY AND
KTOL. DEWPOINTS HAVE NOT DROPPED OFF MUCH AND WITH LIGHT WIND MVFR
FOG IS LIKELY. WILL CONTINUE WITH THE IDEA FROM PREVIOUS FORECAST
OF LOCAL IFR VSBY MAINLY ACROSS THE INLAND TAF SITES TONIGHT AND
EARLY MONDAY. VFR CONDITIONS SHOULD DEVELOP MONDAY AS FOG/HAZE
SHOULD BURN OFF ALTHOUGH THERE WILL BE INCREASING HIGH CLOUDS.

.OUTLOOK...WARM FRONT LIFTS NE MONDAY NIGHT AND WILL LIKELY BRING
A FEW SHOWERS AND MVFR CEILINGS. CEILINGS MAY LINGER MUCH OF THE
DAY TUESDAY ALTHOUGH SHOWERS WILL PROBABLY TAPER OFF. LOW PRESSURE
WILL DEEPEN OVER MID MS VALLEY MID WEEK. SHOWERS AND GUSTY WINDS
AND EVEN SOME CONVECTION MAY BE POSSIBLE BY LATE WED AS AIRMASS
LOOKS TO BECOME SOMEWHAT UNSTABLE. WRAP AROUND CLOUDS WILL LIKELY
SPREAD ACROSS THE AREA THURSDAY INTO FRIDAY WITH MVFR CIGS AND A
FEW SNOW SHOWERS MAINLY ACROSS NE OH/NW PA.

&&

.MARINE...
NO STRONG WINDS EXPECTED FOR THE NEXT COUPLE OF DAYS. WINDS WILL
INCREASE FROM SOUTHWEST TUESDAY AFTER A WARM FRONT MOVES THROUGH.
STRONGER LOW MOVING NORTHEAST THROUGH THE CENTRAL LAKES WEDNESDAY
NIGHT AND EARLY THURSDAY. GALE FORCE WINDS WILL BE POSSIBLE WITH THE
PASSAGE OF THIS LOW AND ASSOCIATED COLD FRONT FROM LATE WEDNESDAY
INTO EARLY THURSDAY. HIGH PRESSURE WILL BUILD ACROSS THE LAKE BEHIND
THE FRONT WITH A RETURN TO QUIET AND TRANQUIL CONDITIONS FOR FRIDAY.

&&

.HYDROLOGY...
WITH THE SNOW MELT SATURDAY...PROBABLY AT LEAST AN INCH...WE ARE
GETTING SOME MOVEMENT OF THE ICE JAMS IN THE RIVERS. AT THIS TIME
WITH SOME COOLING TODAY THE SNOW MELT WILL SLOW BUT THE THREAT OF
ICE JAM FLOODING WILL CONTINUE. OF COURSE THE THREAT OF ICE JAM
FLOODING WILL INCREASE AS TEMPERATURES WARM MORE AND EVEN MORE
SNOW MELTS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN/ADAMS
SHORT TERM...OUDEMAN
LONG TERM...RANDEL
AVIATION...KOSARIK
MARINE...RANDEL
Hazardous weather outlook, Feb 8, 5:30 AM EST, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
530 AM EST SUN FEB 8 2009

OHZ006-013-014-017>023-027>033-036>038-047-PAZ002-003-091030-
WOOD-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
530 AM EST SUN FEB 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WITH THE SNOW MELT FROM SATURDAY...COMBINED WITH SOME MORE SNOW
MELT TODAY AND THE CONTINUED RUNOFF...RIVER LEVELS ARE ON THE RISE AND
SOME MOVEMENT OF ICE ON THE RIVERS MAY OCCUR. SOME MINOR ICE JAM
FLOODING MAY OCCUR THROUGH TONIGHT ON SOME STREAMS AND RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

TEMPERATURES WILL BE WELL ABOVE FREEZING ESPECIALLY FOR THE EARLY
AND MID WEEK PERIOD. WITH SOME RAINFALL...TUESDAY THROUGH
WEDNESDAY THIS COULD LEAD TO THE POTENTIAL FOR FLOODING OF AREA
CREEKS...STREAMS...AND RIVERS. THE AMOUNT OF RAINFALL WILL DEPEND
ON THE TRACK OF THE LOW PRESSURE AREA THAT WILL BE MOVING THROUGH
THE REGION. ICE JAMS WILL CONTINUE TO MOVE THIS COMING WEEK...WITH
OR WITHOUT SIGNIFICANT RAINFALL. THE THREAT OF ICE JAM FLOODING
WILL BE HIGH.

IT WILL BE WINDY WEDNESDAY THROUGH THURSDAY...THE WIND GUSTS MAY
EXCEED 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-091030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
530 AM EST SUN FEB 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

POSSIBILITY OF ICE FLOES BREAKING AWAY FROM THE MAIN ICE AREA
OF LAKE ERIE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

POSSIBILITY OF ICE FLOES BREAKING AWAY FROM THE MAIN ICE AREA
ON LAKE ERIE WILL OCCUR FOR MUCH OF THE WORK WEEK.

GALE FORCE WINDS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-007>012-089-PAZ001-091030-
LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-
ASHTABULA LAKESHORE-NORTHERN ERIE-
530 AM EST SUN FEB 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WITH THE SNOW MELT FROM SATURDAY...COMBINED WITH SOME MORE SNOW
MELT TODAY AND THE CONTINUED RUNOFF...RIVER LEVELS ARE ON THE RISE AND
SOME MOVEMENT OF ICE ON THE RIVERS MAY OCCUR. SOME MINOR ICE JAM
FLOODING MAY OCCUR THROUGH TONIGHT ON SOME STREAMS AND RIVERS.

POSSIBILITY OF ICE FLOES BREAKING AWAY FROM THE MAIN ICE AREA
OF LAKE ERIE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

TEMPERATURES WILL BE WELL ABOVE FREEZING ESPECIALLY FOR THE EARLY
AND MID WEEK PERIOD. WITH SOME RAINFALL...TUESDAY THROUGH
WEDNESDAY THIS COULD LEAD TO THE POTENTIAL FOR FLOODING OF AREA
CREEKS...STREAMS...AND RIVERS. THE AMOUNT OF RAINFALL WILL DEPEND
ON THE TRACK OF THE LOW PRESSURE AREA THAT WILL BE MOVING THROUGH
THE REGION. ICE JAMS WILL CONTINUE TO MOVE NEXT WEEK...WITH OR
WITHOUT SIGNIFICANT RAINFALL. THE THREAT OF ICE JAM FLOODING
WILL BE HIGH.

IT WILL BE WINDY WEDNESDAY THROUGH THURSDAY...THE WIND GUSTS MAY
EXCEED 45 MPH.

POSSIBILITY OF ICE FLOES BREAKING AWAY FROM THE MAIN ICE AREA
OF LAKE ERIE WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KIELTYKA

In the hours before

Special weather statement, Feb 8, 7:48 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EST SUN FEB 8 2009

OHZ012-090915-
LAKE-
INCLUDING THE CITY OF...MENTOR
748 PM EST SUN FEB 8 2009

THE CHAGRIN RIVER AT EASTLAKE WAS REPORTED AT BANKFULL AT 6 PM AND
WATER LEVELS HAD BEEN REMAINING STEADY THE PAST FEW HOURS. THE
GENERAL FLOW OF THE CHAGRIN RIVER IN THE VICINITY OF EASTLAKE
SHOULD DROP TONIGHT DUE TO COLDER TEMPERATURES...THUS LESSENING
THE THREAT OF FLOODING. HOWEVER...SINCE THE RIVER STILL HAS BROKEN
ICE COVERING THE WATER...THERE WILL REMAIN A SMALL CHANCE THAT AN
ICE JAM COULD DEVELOP AND BLOCK THE FLOW ENOUGH TO PRODUCE MINOR
FLOODING IN THE EASTLAKE AREA.

IF YOU LIVE NEAR THE CHAGRIN RIVER IN EASTLAKE...BE AWARE OF THE
POTENTIAL FOR SOME MOVEMENT OF THE ICE AND THE POSSIBILITY OF SOME
MINOR FLOODING. IF FLOODING OCCURS BE READY TO MOVE TO SAFETY.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 3:22 AM ESTAreal Flood WarningCLELake36 hr
Feb 9, 3:06 PM ESTRiver Flood WarningCLELorain4 days
Feb 9, 4:12 PM ESTAreal Flood AdvisoryCLEOttawa, Sandusky14 hr

Nearby

River Flood Warnings in Ohio, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.